Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 33, Number 4

All articles in this issue are freely accessible.

The $k$-function, a particular case of the confluent hypergeometric function
H. Bateman.
Trans. Amer. Math. Soc. 33 (1931), 817-831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501618
On the curvatures of a curve in Riemann space
E. H. Cutler.
Trans. Amer. Math. Soc. 33 (1931), 832-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501619
Frenet formulas for a general subspace of a Riemann space
E. H. Cutler.
Trans. Amer. Math. Soc. 33 (1931), 839-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501620
Necessary and sufficient conditions for the representation of a function as a Laplace integral
D. V. Widder.
Trans. Amer. Math. Soc. 33 (1931), 851-892
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501621
On a theorem of S. Bernstein-Widder
J. D. Tamarkin.
Trans. Amer. Math. Soc. 33 (1931), 893-896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501622
Arithmetical composition and inversion of functions over classes
E. T. Bell.
Trans. Amer. Math. Soc. 33 (1931), 897-933
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501623
On Stieltjes polynomials
Morris Marden.
Trans. Amer. Math. Soc. 33 (1931), 934-944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501624
Arithmetic of double series
D. H. Lehmer.
Trans. Amer. Math. Soc. 33 (1931), 945-957
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501625
On the existence of acyclic curves satisfying certain conditions with respect to a given continuous curve
C. M. Cleveland.
Trans. Amer. Math. Soc. 33 (1931), 958-978
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501626
Problems of closest approximation connected with the solution of linear differential equations
W. H. McEwen.
Trans. Amer. Math. Soc. 33 (1931), 979-997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501627
Errata: “On Fermat’s last theorem” [Trans. Amer. Math. Soc. 31 (1929), no. 4, 613–642; 1501503]
H. S. Vandiver.
Trans. Amer. Math. Soc. 33 (1931), 998
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500509
Errata: “Elementary properties of the $t_{𝜈}$ functions” [Trans. Amer. Math. Soc. 32 (1930), no. 4, 905–911; 1501570]
Wilhelm Maier.
Trans. Amer. Math. Soc. 33 (1931), 998
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500510
Errata: “On direct products, cyclic division algebras, and pure Riemann matrices” [Trans. Amer. Math. Soc. 33 (1931), no. 1, 219–234; 1510586]
A. Adrian Albert.
Trans. Amer. Math. Soc. 33 (1931), 999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500511
Errata: “A proof of the generalized second-limit theorem in the theory of probability” [Trans. Amer. Math. Soc. 33 (1931), no. 2, 533–543; 1501604]
M. Fréchet and J. Shohat.
Trans. Amer. Math. Soc. 33 (1931), 999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500512